Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it normal to have swollen bicep while taking dialysis treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
I am a new dialysis patient. one day after my 6th treatment my bicep is unusally swollen and sore. it started this almost immediately
Posted Sat, 8 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 36 minutes later
Brief Answer: Detail Follows Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. This is not a direct complication of dialysis. But this can occur as a result of thrombophlebitis or cellulitis of the arm where , cannula is injected for blood flow. If it is not in the arm where any cannulation is done , it is unlikely to be due to dialysis related complication. Tell me following things : 1. Is any cannulation being done in the same arm? 2. Any fever? 3. Any trauma over that area? 4. Place of dialysis access - Jugular vein in neck / AV Fistula / Femoral Catheterization? This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor